# SDR UIEA2010062400037

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1900-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TLV LEVEL 2 CORROSION WAS FOUND IN THE 65B04142-3 SKIN AT BS 1900 TO BS 1920 S48R.  DAMAGE TRIMMED OUT, REPAIRED IAW SRM 53-30-03 FIG 1 AS A CATEGORY B PERMANENT REPAIR AND DOCUMENTED ON NRC028.
